# SDR 96FDEA01423

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163461
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0255 AND 037, CRACK ON FRAME AT BS 1110, STR 27R, RBL 22 WL 153.
